# SDR DALA2015112507296

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 433-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE SKIN, CORROSION FROM BS 433-440, LONGERON 26R TO 26L, AFT OF LAV PAN & AT SPLICE.  REMOVED CORROSION FROM FUSELAGE EXTERIOR SKIN 430-440, STR 28 LT IAW ERA 536298-14, REV O AND RESTORED AREA.
